| Model Number |
288022 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).Investigation summary: the complaint device was received at the service center and evaluated.It was reported that the device did not turn ¿ jammed motor.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: the motor sticks and is rusty.The cable resistance is out of tolerance.The motor and cable were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
Event or Problem Description
It was reported by the customer in (b)(6) that preoperatively to an unknown surgery on an unknown date, it was observed that the handpc tornado shaver device had a jammed motor that it did not turn.During in-house engineering evaluation, it was determined that the motor was corroded and sticking.Another like device was used to complete the procedure without delay.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.